# SDR RAIA980518

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700967
- Condition: Failed
- Location: E/E Bay
- Part time: 6,574 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7789 - JFK - CAPTAINS AIR DATA COMPUTER FAILED IN FLIGHT.  MAINTENANCE REPLACED CAPTAINS AIR DATA COMPUTER.  (M)
